# SDR DALA2025082506288

- Difficulty date: August 18, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N3765
- Make and model: Boeing 737832
- Aircraft serial: 30819
- Aircraft time: 76,469 hours, 28,944 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1150740) CRACK ON WINDOW FRAME NO. 3 RH FDW LOWER CORNER AT FLIGHT COMPARTMENT. WINDOW FRAME NO. 3 RH FDW LOWER CORNER WAS REPAIRED PER PRI 628209-14 REV. 0 TO REV. 3 AND ERA 628209-14AD REV. ORIGINAL, SECTION I: PERMANENT REPAIR.
